MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the subject coil was pushed through the introducer sheath aligned with the microcatheter hub and resistance was encountered and it could not advance.After slightly retracting, the physician found that the subject coil had become stretched, and the subject coil found to be prematurely detached inside the microcatheter.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem - corrected - no product problem.Section h1 type of reportable event - corrected - no malfunction.Due to the automated mes system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the subject main coil was seen to be stretched and the suture damaged.The functional inspection was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil stretched was confirmed during analysis.The reported coil in catheter friction could not be confirmed; however, the analysis results were consistent with the reported event.The reported main coil prematurely detached/separated during use was not confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that after establishing the access system and positioning it in place, the subject coil was pushed through the introducer sheath aligned with the microcatheter hub, but it encountered resistance and could not advance.After slightly retracting the coil, the physician found that the coil had stretched.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared for use as per the directions for use, continuous flush was set up and maintained throughout the clinical procedure, the patient's anatomy was not tortuous, an echelon 10 microcatheter (non-stryker) was used in the procedure, resistance was encountered inside the microcatheter shaft (about 1/3 from distal), and the coil prematurely detached inside the microcatheter.The device was returned for analysis, and it was noted that the main coil was stretched and the suture was damaged.As the main coil was still attached to the delivery wire, the as reported 'main coil prematurely detached/separated during use' was not confirmed.Based on a review of all available information and the analysis of the returned device, it is probable that the main coil was damaged due to advancing against the reported resistance encountered inside the microcatheter shaft.As the microcatheter was not returned, the cause of the resistance could not be definitively determined.Based on the review of all available information, an assignable cause of procedural factors will be assigned to the as reported and as analyzed 'main coil stretched' as well as the as reported 'coil in catheter friction' and the as analyzed 'main coil suture damage' since these issues are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use the product performance was limited.An assignable cause of not confirmed will be assigned to the as reported 'main coil prematurely detached/separated during use' since the issue included a returned product review (visual, physical, and/or performance testing) which showed no evidence of either the alleged issue or any defect which could have contributed to the event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET TETRA 3.0MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23357187
Report Number3008881809-2025-00576
Device Sequence Number8965469
Product Code HCG
UDI-Device Identifier07613327578652
UDI-Public(01)07613327578652(17)300513(10)25605346
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5413060
Device Lot Number25605346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MICROCATHETER
Patient SexUnknown
Patient RaceAsian